MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALT HA S CLR STD SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 190-30-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 101-45-30 - 4.5mm drill bit 30mm.(b)(6) - 01-030-40-0536 - alt xle lnr ntrl g5 36.(b)(6) - 170-36-07 - biolox delta femoral head 36mm od, +7mm.(b)(6) - 01-030-01-0552 - alt cup clstr g5 sz 52.(b)(6) - 180-65-35 - alteon 6.5mm screw, 35mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01546.The reason for the revision reported cannot be confirmed from the information provided but may be the result of acetabular loosening and femoral stem loosening.The reported acetabular loosening and femoral stem loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 14 months after a left total hip replacement procedure, the patient underwent a revision procedure to address loosening.No further issues or complications were reported.Images were provided.No additional information is available.

Brand Name
ALT HA S CLR STD SZ 7
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21364954
Report Number1038671-2025-00859
Device Sequence Number12874709
Product Code JDI
UDI-Device Identifier10885862321091
UDI-Public10885862321091
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Catalogue Number190-30-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date02/12/2025
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexFemale